Continuing on from my spasm post /www.healingwell.com/community/default.aspx?f=16&m=3982535
(violent, throwing me nearly out of bed)
I called my neurologist and he prescribed Baclofen 5 mg (1/2 smallest pill) 3 times a day. So I took 1/2 a pill that night and none during the day. I got a whole bunch of the known side efects, couldn't function for 3 days only taking the drug in the evening, and stopped the drug.
Now, the second day off the drug, I have twitches in my face and elbow, also the top of my left foot. I had none of these previously. Yesterday off the drug I felt nearly paralyzed in the morning and couldn't even get food out of the fridge.
The huge, horrible morning spasms in legs and abdomen have not returned, yet. They came on fast, unexpectedly, so I hope they are gone permanently. The small spasms and difficulty with fingers and walking I had before are back, but I'd rather have them than Baclofen side effects.
I'll highlight this one in my "Do Not Tolerate" list.